# SDR QXEA200800161

- Difficulty date: January 30, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 23,892 hours, 34,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK - SUSPECT CORROSION ON AVIONICS BAY INTERCOSTAL INBOARD AND OUTBOARD SIDES OF INTERCOSTAL AT STATION X201.15 AND STR 31P.  REPAIRED IAW DHC8 200 CPM CHAPTER 4 PG 4-25 PARA 9B(6)(A), DHC8 200 NDTM PT-6 51-00-01, PT-1 51-00-04, AND DHC8 200 SRM 51-20-11, 51-20-16, 51-40-11, 51-20-36 AND 51-20-41.
